Sub Manifolds of a Riemannian Manifold Admitting a Quarter Symmetric Semi Metric Connection

Author(s):

Praveen Mathur; Mohit Saxena

Published in:

HCTL Open International Journal of Technology Innovations and Research (IJTIR), e-ISSN: 2321-1814

Published on:

31-July-2015

Volume:

July 31, 2015, ISBN:978-1-943730-43-8.

Copyright Information:

© 2015 by the Authors; Licensed by HCTL Open, India.

License Information:

This article is an open-access article distributed under the terms and conditions of the Creative Commons Attribution 4.0 International License.

Abstract

Semi symmetric metric connections have been studied by Imai[1]. Mishra and Pandey [3] defined the notion of quarter symmetric connection in a differentiable manifold. A semi symmetric semi metric connection has been introduced by Barua and Mukhopadhyay. In the present paper submanifolds of a Riemannian manifold has been considered which admits quarter symmetric semi metric connection. Gauss and Weingarten formulae for such a connection have been derived. Gauss, Codazzi and Ricci equations for such connection have been deduced. Finally, we have studied hypersurfaces of Riemannian manifold admitting a quarter symmetric semi metric connection and established Gauss and Codazzi equations.


Keywords

Quarter symmetric semi metric, Riemannian manifold

Cite this Article

Praveen Mathur; Mohit Saxena, Sub Manifolds of a Riemannian Manifold Admitting a Quarter Symmetric Semi Metric Connection, HCTL Open International Journal of Technology Innovations and Research (IJTIR), Volume 16, July 2015, e-ISSN: 2321-1814, ISBN: 978-1-943730-43-8.

Download Full-Text PDF

It appears you do not have a PDF plugin for this browser. No issues.. you can click here to download this Full-Text PDF file.

Certificate of Contribution

Certificate of Contribution